# SDR FDEA201301080036

- Difficulty date: January 8, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 66,608 hours, 15,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E ACCESS 541JB CUT-OUT FORWARD FOUND CORROSION.
